Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Yes Comet

Posted by linkadge on March 2, 2006, at 8:20:23

In reply to Re: Yes, posted by Comet on March 1, 2006, at 20:23:14

This is the thing. There are so many factors. IF I take a drug with such a marginal benefit, then side effects become very detrimental. For instance, many SSRI's created so many cognative problems that I was getting depressed because of how my school performance was dropping.

Linkadge


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:613775
URL: http://www.dr-bob.org/babble/20060227/msgs/614928.html